MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-PFO-1818
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 17 mar 2026, a 18-18mm amplatzer talisman pfo occluder was chosen for implant using a 9f talisman delivery system.During the procedure, while the device was expanding inside the body, it was observed the right atrium disc of the occluder conformed into a bulbous deformation.The deformed device was never released from the delivery cable.There was interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The procedure was completed using a 25-18mm amplatzer pfo occluder.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.

Brand Name
AMPLATZER TALISMAN PFO OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24845897
Report Number2135147-2026-02332
Device Sequence Number5663672
Product Code MLV
UDI-Device Identifier05415067033307
UDI-Public(01)05415067033307(17)270228(10)10252206
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PFO-1818
Device Catalogue Number9-PFO-1818
Device Lot Number10252206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/09/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale